MathSciNet Relay Station
MathSciNet bibliographic data
MR2667964 65M99
Hemida, K. M.; Mohamed, M. S. Numerical simulation of the generalized Huxley equation by homotopy analysis method. J. Appl. Funct. Anal. 5 (2010), no. 4, 344–350.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement